Ritalin Can Cause Long-Lasting, Painful and Dangerous Erections (even in kids)


Taking Ritalin can cause long-lasting, painful and dangerous erections (even in kids) that may cause permanent damage if untreated

  • The FDA says ong-term use of the medication used to treat ADHD can cause a potentially serious medical condition called priapism
  • Priapism is an erection that lasts far longer than normal–even for several hours–and can cause serious damage if left untreated
  • Sales of ADHD medications like Ritalin have skyrocketed in recent years–from $4B to a whopping $9B between 2007 and 2012

By Daily Mail Reporter

Use of the extremely common ADHD medication Ritalin can cause dangerously long-lasting, unwanted erections with long-term use.

The Food and Drug Administration released a statement Tuesday announcing it will update its priapism, a condition that can permanently damage a patient’s penis.

The stimulant drug in Ritalin, methylphenidate, is also found in the brand names Daytrana and Concerta–an extended release version often prescribed to adutls–among many others.

Read more: http://www.dailymail.co.uk/news/article-2526109/Taking-Ritalin-cause-long-lasting-painful-dangerous-erections-cause-permanent-damage-untreated.html#ixzz2nvFF7NMd Follow us: @MailOnline on Twitter | DailyMail on Facebook

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s